# SDR HEEA075596

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: 205060606003
- Part serial: 15070
- Condition: Inoperative
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, NR 2 FUEL TRANSFER LIGHT ILLUMINATED. REPLACED INOPERATIVE NR 2 TRANSFER PUMP.
